• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


5F-PB22 Overdose
#1
Don't play about with this stuff.

You should always use scales with your chemical research, but particularly with this chem.

It's an especially bad idea to eyeball a dose while you're already intoxicated on alcohol and ethylphenidate.

It was vaped and lost the mind of the consumer. It felt like a completely unnatural high, and the word that I can best describe it with is as a "plastic" high. It resulted in a series of panic attacks, complete loss of reality, severe dehydration and total fear and hallucinations, I found myself utterly lost within my own mind. At first I thought people(friends+family) had come in to my room, laughing at me and all recording me tripping and criticizing me/saying what a "druggy" I am etc etc. From that moment on, normality was lost. I was temporarily blinded, my vision became awfully blurred and everything looked so confusing and nauseating that I had to close my eyes. That's when I started to really panic, thinking that I had permanently stuck my brain in this "5F'd" state. It was absolutely horrific. I was having very, very strong visual hallucinations. Next thing I remember, I was under the belief that(even though I was in my bed) that I was walking around the town I live in, tripping off my nut. Now because I couldn't actually "see" reality, I could just hear voices(which sounded 100% undeniably real) and I thought everyone was mocking me for tripping and being so fucked up. I felt like my entire life was over and ruined. The "voices" started to say stuff like how I "pissed myself" and all this kind of thing. I also thought I was naked for some reason, adding to my immense paranoia and anxiety.

There's more but I can't be arsed to write it.

I threw the rest of the gram away.
Reply
#2
Did you vape pure 5F-PB22? (cos that is insanely dangerous) Or was it a blend?
Reply
#3
Congratulations you had your first dissociative psychosis, welcome to the world of synthetics. Just remember it's temporary and it ain't that bad. And why did you throw it out just because you took too much? Any synthetic will do that, even high thc weed if you smoke enough. Smoke a gram of hbo and you'll see what I mean. It ain't pleasant but I bet you learned something.
Reply
#4
I was used to it and gave a smallish-looking scoop to a friend -I vaped much bigger hits, about a g a day- and he flipped out. Do be careful.
Reply
#5
(29-04-2014, 06:25 PM)skdi Wrote: Congratulations you had your first dissociative psychosis, welcome to the world of synthetics. Just remember it's temporary and it ain't that bad. And why did you throw it out just because you took too much? Any synthetic will do that, even high thc weed if you smoke enough. Smoke a gram of hbo and you'll see what I mean. It ain't pleasant but I bet you learned something.

First? Nah man, I went through it a lot as a kid when I used to buy JWH018 etc. It was oddly nostalgic, but horrible.

I threw the G away because A) I hate synth cans other than THJ018(every synth can ive ever consumed has made me anxious, 018 reduces it and B) my body really doesnt agree with 5f, even in miniscule quantities i get nauseous
Reply
#6
(29-04-2014, 06:25 PM)skdi Wrote: Smoke a gram of hbo and you'll see what I mean.
[Image: 4050328_700b.jpg]
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.